About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (3)

Dec 29, 2014 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

It will get better. I quit pristiq 1.5 years ago after being on it for 3 years. I took a week off work and fought through the withdrawl. DiZzy to the extreme. Couldn\’t drive for a good 4 days. Then probably shouldn\’t have for a few more! After a week was fine but still had the brain zaps for a good 4-6 weeks. Good luck and keep us posted !!

May 14, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

Hi, Well I did it..the worst is over. I stopped cold turkey after reading so many posts and different sites on best way to stop and decided to do cold turkey and I took a week of work. It was BRUTAL for the few days, then slowly it has gotten better, I’m stll having the sweats and the ‘brain shivers’ once in a while, for me the dizziness was the worst. Yesterday I came back to work and it was ok. I stare at a computer all day so after the first half of the day I had to go to a meeting and it was great to get away from the computer for rest of the day! I woke up today feeling almost back to normal..fingers crossed it lasts! how’s it going with you??

May 5, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

Oh this thread has inspired me. I have been on Pristiq for three years after having a breakdown brought on by years of a tramatic marriage/breakup. I was NOT depressed when I had this breakdown. The breakdown basically consisted of a three day panic attack then a trip to the hospital to rule out cardiac etc. then back to family dr. to get meds/plan of action. She prescribed pristiq 50mg and ativan/lorazempam as needed for panic attacks. AFter a few weeks of being homebound and seeing a psycologist and family taking care of me and my son, I started to pull out of it. AFter six weeks I returned to work and everything has been ok since then, three years later I’m sick of taking this damn drug and want my life back. I have put on about 50lbs in three years and have tried numerous times to get the weight off, exercise and strict dieting etc. I would lose a bit but not much, not as much as I think i should have! I am 43 years old and I want to be like I was before this madness started. I’m on blood pressure meds now due to this drug and also cholesterol medication. I am starting tonight my taper. I take my meds before bed so tonight I am NOT going to take my pristiq. Fingers crossed. My thoughts are with everyone who has had the misfortune to become a slave to this drug.